# SDR 2007UALA01909

- Difficulty date: June 10, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 31,250 hours, 12,201 cycles
- Engine: Iae V2527A5
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Condition: Reads Low
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LAV FIRE EXTINGUSHER IN RED BAND.   REPLACED LAV AUTO FIREX.
